# SDR ASAA2020020332059

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 36,926 hours, 10,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17F EMERGENCY EXIT SIGN COVER MISSING. GROUNDED - YES. REPLACED EMERGENCY EXIT SIGN COVER PER B737-800 AMM 33-51-01.
